# SDR IPXA2015123197276

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,771 hours, 12,400 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Part number: P01074201C
- Part serial: 15040610011
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PACKAGE AT CREW LIFE VEST IN COURIER AREA DAMAGED.  AFFECTED LIFE VEST REPLACED IAW AMM 25-64-01 PB 201, REV 84.02, DATED 12-21-15. PN OFF-ON: P01074-201C, SN OFF: 15040610011, SN ON: 15071900027.  EFF REF IPC: 25-64-01-08, ITEM -010B, REV 149.01, DATED 12-08-15.
